Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2012, Article ID 878497, 11 pages
http://dx.doi.org/10.1155/2012/878497
Research Article

On the Computation of Blow-Up Solutions for Nonlinear Volterra Integrodifferential Equations

Department of Mathematics, University of Johannesburg, Cnr Siemert & Beit Streets, Doornfontein 2028, South Africa

Received 7 February 2012; Revised 19 March 2012; Accepted 20 March 2012

Academic Editor: Kuppalapalle Vajravelu

Copyright © 2012 P. G. Dlamini and M. Khumalo. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

P. G. Dlamini and M. Khumalo, “On the Computation of Blow-Up Solutions for Nonlinear Volterra Integrodifferential Equations,” Mathematical Problems in Engineering, vol. 2012, Article ID 878497, 11 pages, 2012. https://doi.org/10.1155/2012/878497.